# SDR QXEA2014041000292

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 13,194 hours, 14,307 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Loose
- Location: Mlg Idicator
- Part time: 10,383 hours, 11,022 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NORMAL APPROACH AND LANDING, THREE GREEN GEAR DOWN AND LOCKED INDICATION. DURING FINAL, RT MAIN GEAR INDICATION WENT DARK, NO GREEN, MISSED NORMAL APPROACH.  LAMP TESTED TO CHECK BULB, BULB FLICKERS GREEN TO DARK, PUSH ON LIGHT FIXTURE BULB STAYS STEADY GREEN.  RETURN FOR NORMAL LANDING WITH THREE GREEN INDICATIONS ON HANDLE PANEL AS WELL AS FLOOR PANEL.  NO ALTERNATE EXTENSION.  LANDING UNEVENTFUL.  REPLACED LANDING GEAR CONTROL PANEL IAW AMM TASKS 32-31-01-000-801 AND 32-31-01-400-801.  OPS CHECKED GOOD. RETURNED TO SERVICE.
